Advertisement

manuscripta mathematica

, Volume 29, Issue 1, pp 11–28 | Cite as

On stable and uniform rank-2 vector bundles on P2 in characteristic p

  • Herbert Lange
Article

Abstract

The uniform rank-2 vector bundles on Pn are determined and the behaviour of the stable rank-2 vector bundles on P2 under restriction to a general line is studied, where Pn denotes the n-dimensional projective space over an algebraically closed field of positive characteristic.

Keywords

Vector Bundle Number Theory Projective Space Algebraic Geometry Topological Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Barth, W.: Some properties of stable rank-2 vector bundles on Pn. Math. Ann. 226 (1977)Google Scholar
  2. [2]
    Hartshorne, R.: Algebraic Geometry, Graduate Texts in Math. 52, Springer Verlag (1977)Google Scholar
  3. [3]
    Lange, H.: The stability-degree of a rank-2 vector bundle on P2, Notas e Comunicacoes de Matemática No. 91, Universidade Federale de Pernambuco, Recife (1978)Google Scholar
  4. [4]
    Maruyama, M.: On a family of algebraic vector bundles, volume in honour of Y. Akizuki, Tokyo (1965)Google Scholar
  5. [5]
    Sato, E.: Uniform vector bundles on a projective space. J. Math. Soc. Japan 28, (1976)Google Scholar
  6. [6]
    van de Ven, A.: On Uniform Vector Bundles. Math. Ann. 195 (1972)Google Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • Herbert Lange
    • 1
  1. 1.Mathematisches InstitutUniversität Erlangen-NürnbergErlangenWest-Germany

Personalised recommendations